# SDR IPXA2025080451310

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 67,221 hours, 22,314 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800917
- Part serial: 407760
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***AIR TURN BACK*** AIRCRAFT DISPLAYED FLAP LIM & SPD LIM AT 255 KTS AND 3000 FT ON CLIMBOUT. FLAP LEVER WAS IN UP POSITION AND INDICATED UP ON FLAP INDICATOR. ++REPLACED R ADC IAW AMM 34-12-01. OPS CHECK SATISFACTORY PER AMM 34-12-00.  RESEATED R SWC PER AMM 27-32-01. OPS CHECKS SATISFACTORY PER AMM 27-32-00.
